# SDR FDEA2019102422727

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 491B1340012
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, INBOARD THRUST REVERSER, INNER SHELL, FORWARD RIB IS GOUGED/ CRACKED  REMOVED EXISTING DOUBLER AND CLEANED RIB  PER MRA CMM 78-32-02 REP 033. DAMAGE   FOUND TO BE ON EXISTING DOUBLER. REPAIRED WITH NEW DOUBLER PER MRA CMM 78-32-02   REPAIR 033  02 REPAIR 033
